# SDR SWAA2025082795597

- Difficulty date: July 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 867 AND S-26L AFT CARGO COMPARTMENT.  REPLACED ANGLE - SUPPORT LOCATED BS 867 AND S-26L AFT CARGO COMPARTMENT IAW SRM 51-10-02-0G-0, ITEM 9,  SRM 51-40-02-0G-0, AND DWG 149A8102; SHEET: 19; REV A. MEASURE OF CRACK IS L: 0.589.
